# SDR DJFA2006331

- Difficulty date: October 14, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N768TA
- Make and model: Beech 400A
- Aircraft serial: RK168
- Aircraft time: 7,234 hours, 5,781 cycles
- Engine: Pwa JT15D5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE COPILOTS WINDOW WAS CRACKED AND DELAMINATED.
